zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of semilinear stochastic integrodifferential systems. (English) Zbl 1137.93010
Summary: We study the approximate and complete controllability of stochastic integrodifferential system in finite-dimensional spaces. Sufficient conditions are established for each of these types of controllability. The results are obtained by using the Picard iteration technique.

93E03General theory of stochastic systems
93C23Systems governed by functional-differential equations
Full Text: Link EuDML
[1] Balachandran K., Dauer J.: Controllability of nonlinear systems via fixed point theorems. J. Optim. Theory Appl. 53 (1987), 345-352 · Zbl 0596.93010 · doi:10.1007/BF00938943
[2] Dauer J., Balachandran K.: Sample controllability of general nonlinear stochastic systems. Libertas Math. 17 (1997), 143-153 · Zbl 0892.93010
[3] Dobov M. A., Mordukhovich B. S.: Theory of controllability of linear stochastic systems. Differential Equations 14 (1978), 1609-1612 · Zbl 0414.93057
[4] Enrhardt M., Kliemann W.: Controllability of stochastic linear systems. Systems Control Lett. 2 (1982), 45-153 · Zbl 0493.93009 · doi:10.1016/0167-6911(82)90012-3
[5] Klamka J.: Schauder’s fixed point theorem in nonlinear controllability problems. Control Cybernet. 29 (2000), 153-165 · Zbl 1011.93001
[6] Klamka J., Socha L.: Some remarks about stochastic controllability. IEEE Trans. Automat. Control 22 (1977), 880-881 · Zbl 0363.93048 · doi:10.1109/TAC.1977.1101615
[7] Lipster R. S., Shiryaev A. N.: Statistics of Random Processes. Springer, New York 1977
[8] Mahmudov N. I., Denker A.: On controllability of linear stochastic systems. Internat. J. Control 73 (2000), 144-151 · Zbl 1031.93033 · doi:10.1080/002071700219849
[9] Mahmudov N. I.: Controllability of linear stochastic systems. IEEE Trans. Automat. Control 46 (2001), 724-731 · Zbl 1031.93034 · doi:10.1109/9.920790
[10] Mahmudov N. I.: On controllability of semilinear stochastic systems in Hilbert spaces. IMA J. Math. Control Inform. 19 (2002), 363-376 · Zbl 1138.93313 · doi:10.1093/imamci/19.4.363
[11] Mahmudov N. I.: Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces. SIAM J. Control Optim. 42 (2004), 1604-1622 · Zbl 1084.93006 · doi:10.1137/S0363012901391688
[12] Mahmudov N. I., Zorlu S.: Controllability of nonlinear stochastic systems. Internat. J. Control 76 (2003), 95-104 · Zbl 1111.93301 · doi:10.1080/0020717031000065648
[13] Mahmudov N. I., Zorlu S.: Controllability of semilinear stochastic systems. Internat. J. Control 78 (2005), 997-1004 · Zbl 1097.93034 · doi:10.1080/00207170500207180
[14] Sunahara Y., Kabeuchi T., Asada, S., Kishino K.: On stochastic controllability for nonlinear systems. IEEE Trans. Automat. Control 19 (1974), 49-54 · Zbl 0276.93011 · doi:10.1109/TAC.1974.1100464
[15] Zabczyk J.: Controllability of stochastic linear systems. Systems Control Lett. 1 (1987), 25-31 · Zbl 0481.93054 · doi:10.1016/S0167-6911(81)80008-4